Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 6(432), Pages 161–162 (Mi umn9746)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On $\mathbf{s}$-meromorphic ordinary differential operators

P. G. Grinevicha, S. P. Novikovb

a Landau Institute of Theoretical Physics of the Russian Academy of Sciences
b Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The programme of investigation in this paper is due to the second author, who was supported by the Russian Science Foundation under grant no. 14-50-00005 in the Steklov Mathematical Institute of the Russian Academy of Sciences. The idea of the proof of Theorem 1 is due to the first author.


DOI: https://doi.org/10.4213/rm9746

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:6, 1143–1145

Bibliographic databases:

MSC: Primary 34L40; Secondary 34L05, 34M05
Presented: В. М. Бухштабер
Accepted: 27.09.2016

Citation: P. G. Grinevich, S. P. Novikov, “On $\mathbf{s}$-meromorphic ordinary differential operators”, Uspekhi Mat. Nauk, 71:6(432) (2016), 161–162; Russian Math. Surveys, 71:6 (2016), 1143–1145

Citation in format AMSBIB
\Bibitem{GriNov16}
\by P.~G.~Grinevich, S.~P.~Novikov
\paper On $\mathbf{s}$-meromorphic ordinary differential operators
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 6(432)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn9746}
\crossref{https://doi.org/10.4213/rm9746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588944}
\zmath{https://zbmath.org/?q=an:06721076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71.1143G}
\elib{https://elibrary.ru/item.asp?id=27485032}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 6
\pages 1143--1145
\crossref{https://doi.org/10.1070/RM9746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398177400007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016025359}


Linking options:
  • http://mi.mathnet.ru/eng/umn9746
  • https://doi.org/10.4213/rm9746
  • http://mi.mathnet.ru/eng/umn/v71/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:432
    Full text:38
    References:38
    First page:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021